# SDR IPXA12574548

- Difficulty date: June 27, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352112
- Condition: Dented
- Location: Bs 750 Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  EXTERIOR FUSELAGE LOWER BILGE SKIN AT BS 750, RBL 11 IS DENTED IN SEVERAL SPOTS.  REPAIRED IAW SRM 53-00-01-2R.  REPAIR 3 DOUBLER REPAIR.
